# SDR 9622219852

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 1.5 INCH CRACK IN THE LEFT FUSELAGE TO VERTICAL STABILIZER ATTACH ANGLE AT FS 1267.  REPAIRED ANGLE (P/N 5912141-59) PER EA 99-111716.
